Classification of Some Families of Quaternary Reed-Muller Codes (bibtex)
by Pernas, Jaume, Pujol, Jaume and Villanueva, Mercè
Reference:
Classification of Some Families of Quaternary Reed-Muller Codes (Pernas, Jaume, Pujol, Jaume and Villanueva, Mercè), In IEEE Trans. Inf. Theory, volume 57, 2011.
Bibtex Entry:
@article{pernas_classification_2011,
	title = {Classification of {Some} {Families} of {Quaternary} {Reed}-{Muller} {Codes}},
	volume = {57},
	url = {https://doi.org/10.1109/TIT.2011.2119465},
	doi = {10.1109/TIT.2011.2119465},
	number = {9},
	journal = {IEEE Trans. Inf. Theory},
	author = {Pernas, Jaume and Pujol, Jaume and Villanueva, Mercè},
	year = {2011},
	pages = {6043--6051}
}
Powered by bibtexbrowser